# SDR SIMA2020030420005

- Difficulty date: February 20, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 37,942 hours, 33,511 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14520622003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR25 IS CRACKED BETWEEN STR 16R-15R-C/A-INSTALLED SPLICE REPAIR ON FR25 BETWEEN STR16R-15R IAW EMB 145 SRM 53-00-04
